# SDR CA130911003

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 43,837 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS212500603
- Condition: Sheared
- Location: Main Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WE HAVE HAD A FEW OCCURENCES OF MACHINES COMING BACK WITH SHEARED INBD MAIN WHEEL TIE BOLTS.  BOLTS, 3 OCCURENCES OVER A FEW MONTHS.
